# SDR DALA2019053103348

- Difficulty date: May 15, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 87,086 hours, 38,146 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 672 ON APPROACH WHILE CONFIGURING FOR LANDING MOVED FLAP LEVER FROM 20-25 RECEIVED A TE FLAP DISAGREE MSG. EXECUTED QRH CHECKLIST ON PG 9.28. FLAPS WORKED CORRECTLY IN ALTERNATE MODE. CORRECTIVE ACTION: PERFORMED FIM 27-51 TASK 803/804/805. FAULTED # 1 FSEU NO MOTION. PERFORMED FIM 27-51-00/101 FIG 105. NO FAULTS FOUND. PER PILOT VERBIAGE, PILOT INFORMED HE OPERATED FLAPS FROM 30 TO 25 WHILE FLAPS WHERE TRANSITIONING TO THE DOWN POSITION. FLAPS STOP AT 20. SUSPECT EICAS MSG APPEARED DUE TO PILOT INPUT. (5292980)
